Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Took Neurobion forte for weak eye muscles, started facing epileptical seizures, worsened gradually. How to cure this ?

Hello Doctor, I need your second opinion on a medical situation I am into. I met with an accident in 2002 and had some head injuries. Last year, in August 2012, during an eye checkup i was told that I have weak eye muscles and advised to take neurobion forte medicine. In September and October I was not able to realize that I am facing epileptical seizures. But those were too severe that I saved my life 2-3 times from the most worst conditions and relied on the treatment of Physicians. During November & December my condition was not that bad even tough i was not taking any medications but In January, some strange type of seizures started again, They are like sleep apnea but i am not too sure about it. It is like I use to feel trembling when i am in a half sleep state. My body feels vibrations and wake up all of sudden and want to puke. After drinking some water I become normal. I had my MRI and EEG which came up as Small T2/Flair hyperintense area is seen in left basifrontal region likely gliosis - post contusion. Hypo intense areas are also seen on T2* GRE in left frontal lobe suggestive of old hemorrhage . Doctor told that I am a patient of Mediam Partial Epilelaptical Seizures and putted me on Zeptol CR medication. 300 Mg in Morning and 200 Mg in night. It is a 4 years course. I need your second opinion on this because I feel dizzy all day and loosing weight. Also I am having memory loss and breathing problems. Can you please suggest me something on this. Is there an alternate way to cure this ?
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  383
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

You have history of head trauma. You are having symptoms like trembling of body, confused state, vibrations in body etc. You MRI is suggesting mild gliosis post head contusion. Your diagnosis was finally made to be MTLE (median temporal lobe epilepsy). Usually as per guide lines doctors recommend that medicines for seizures should continue for at least 3 years of seizure free period. Once individual face no episode for three years on medicines he can consult his doctor for discontinuation of medicines. Best way for seizure is to continue taking medicines prescribed and follow proper precautions told by doctor.

Dr. Seikhoo Bishnoi, MD
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor